CureZone   Log On   Join
Re: Please, Help me in my journey Tapering off HC
 
nyckid10 Views: 990
Published: 7 years ago
 
This is a reply to # 2,155,471

Re: Please, Help me in my journey Tapering off HC


Our stories are pretty similar. I started 20 mg HC in January of 2013 and started weaning off a couple of months ago. I go down by 1.25 mg every week. Right now I'm on 5 mg. I notice that my metabolism has slowed down a bit. I still have the severe dizziness and weakness, horrible sleep, hair falling out, thin/dry skin, and can't tolerate a low or high carb diet. I have to moderate it a bit. I can barely drive or even take a 15 minute walk outside without feeling like fainting.

All of this started b/c of my systemic candida and leaky gut that I had since 2008. I went too hard detoxing and working while never resting and crashed big time in May of 2012. I haven't been the same since. I tried Lam's protocol for 5 months and eventually got worse...that's why I had to go on the HC. I upped the dose to 30 mg a day last summer, and felt much worse. That's how I knew that the HC might be doing more harm than good. I plan to be completely off of this medication in the next 4 - 6 weeks. It's not good to be on it longterm.

I've come to realize that this is more of an issue with a broken autonomic nervous system and HPA axis dysregulation than straight cortisol deficiency.

Good sleep will heal and reset the body. I just can't find a way to get sleep without feeling like I'm in a war zone.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.578 sec, (1)